Siberian Mathematical Journal

, Volume 34, Issue 5, pp 848–851 | Cite as

An uncountable family of disjoint spatial continua in Euclidean space

  • V. K. Ionin
  • Yu. G. Nikonorov
Article
  • 20 Downloads

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    V. V. Grushin and V. P. Palamodov, “On the maximal number of mutually disjoint, pairwise homeomorphic figures that can be packed in 3-space,” Uspekhi Mat. Nauk,17, No. 3, 163–168 (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1993

Authors and Affiliations

  • V. K. Ionin
  • Yu. G. Nikonorov

There are no affiliations available

Personalised recommendations